# SDR SWAA2019062534075

- Difficulty date: June 11, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE FORWARD SHIELD CORRODED BETWEEN BS. 767 TO BS. 794, RBL 22 UPPER AND LOWER SURFACE. / R&R SHIELD IAW SRM AND DWG.
